# SDR MASA2025091500074

- Difficulty date: September 14, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N86312
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000432
- Aircraft time: 22,631 hours, 13,784 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO FLASHLIGHT IS DEAD - PLACED ON MEL
